The article you requested is
Dr. Fuller and Colleagues Reply
J Clin Psychiatry 1997;58:404 [letters]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: We are pleased that others have confirmed our observation
of urinary incontinence associated with clozapine. We
agree that, absent systematic ascertainment, the actual incidence
of this troublesome side effect is likely to be underestimated.
Lurie and Hosmer report that they have had success in
treating this side effect with oxybutynin. In our hands, this
proved to be ineffective.